# SDR DALA2025102007625

- Difficulty date: October 14, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N303DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55075
- Aircraft time: 14,043 hours, 6,367 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO ORD DUE TO FUMES IN CABIN.   R & R LT AND RT RECIRCULATION FILTERS. C/W NO-GO ODI MSI 2172. PERFORMED W/C 0550-2001. NO DEFECTS NOTED. (LP# 8024228)
